Direct methods for solving singular integral equations on closed smooth contour in spaces Lp

Authors

  • V. A. Zolotarevski Chişinău, Republic of Moldova
Abstract views: 194

Abstract

Not available.

Downloads

References

Belatcerkovskii C.M., Lifanov I.K., Numerical methods in singular integral equations (Russian), M., Nauka, 1985.

Ivanov V.V., The methods of approximation theory and its applciations in the numerical of singular integral equations (Russian), -Kiev, Naukova dumka, 1988.

Gabdulhaev B. G., The optimal approximation of the solution of the linear problems (Russian), Kazan, Gosuniveritet, 1980.

Calderon A.P., Cauchy integrals on Lipschitz covered and related operators.-Proc. Nat. Acad. Sci. USA, 74, 4, (1977), pp. 1324-1327.

Downloads

Published

1996-08-01

Issue

Section

Articles

How to Cite

Zolotarevski, V. A. (1996). Direct methods for solving singular integral equations on closed smooth contour in spaces Lp. Rev. Anal. Numér. Théor. Approx., 25(1), 257-265. https://ictp.acad.ro/jnaat/journal/article/view/1996-vol25-nos1-2-art26